# SDR SWAA011063

- Difficulty date: April 6, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 47,578 hours, 40,429 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323469
- Part serial: 1020A
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS. R&R EVAC SLIDE ASSY PER MM.
